# SDR CA970528021

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bypass Valve
- Part number: 322185
- Condition: Stuck
- Location: Fuel Control
- Part time: 2,324 hours
- Component: Bendix, 23057344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO ADJUST START CYCLE COMPRESSOR STALLING AND FAST EXCELLERATION OF N1 RPM NOTED AT 20 PER N1  FUEL PRESSURE WAS NOTED AS HIGH AS +30 PSI.  POSSIBLE BYPASS VALVE STUCK OPEN.  REPLACED.
